# SDR ASOA201708047011

- Difficulty date: August 4, 2017
- Submitted: August 5, 2017
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500562
- Aircraft time: 34,815 hours, 2,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 97552
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C WAS FOUND WITH A EMERGENCY LIGHT INOP IN THE GALLEY AREA. MAINTAINED REMOVED AND REPLACED NR 2 BATTERY PACK ASSY, OPS CHECK WAS GOOD IAW AMM 33-50-04 AND IPC 33-50-04. A/C RERELEASED BACK TO SERVICE.
